# SDR C2XA02BT015

- Difficulty date: April 17, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145
- Aircraft serial: 145131
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245305
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV---CO3389, DURING ROUTINE INSPECTION MAINTENANCE FOUND THE EMERGENCY LIGHT IN THE SERVICE DOOR INOPERATIVE.  REMOVED AND REPLACED SERVICE DOOR EMERGENCY LIGHT ASSEMBLY IAW EMB145 MM 33-50-09.  OPS CHECKED GOOD.
